# SDR REXA2015021900260

- Difficulty date: February 19, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING HAS A TYPICAL CRACK AT THE BASE OF THE HOUSING PN H3445-5 IPC 52-42-03-01, DOOR PN CC670-38652-5, SN 15138.  REMOVED AVIONICS BAY DOOR IAW AMM 52-42-00-000-801-A01.  DISASSEMBLED LATCH MECHANISM & REASSEMBLED LATCH IAW AMM 52-42-03-400-801-A01 & AMM 52-42-03-000-801-A01.  R & R HANDLE HOUSING IAW SRM 51-42-21-001-001-A01. REINSTALLED AVIONICS DOOR & PAINTED HANDLE IAW AMM 52-42-00-000-801-A01 & SRM 51-25-01-0001-001-A01.  OPERATIONAL CHECKED GOOD IAW AMM 52-42-00-710-801-A01.
